# SDR CA140812006

- Difficulty date: March 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 8,656 hours
- Engine: Ge CT78A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 9255001829102
- Condition: Shorted
- Location: Electronic Unit
- Component: Active Vibratio
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THIS MOLDED HARNESS RUNS FROM THE AVC ELECTRONIC UNIT WHICH IS LOCATED UNDER THE FLOOR IN THE COCKPIT COMPANION WAY, TO THE NOSE WHEEL AREA, MOUNTED MECHANICAL UNIT.  THIS HARNESS SHORTED AT PIN NR 65 AND IN TURN FRIED THE ELECTRONIC UNIT, RENDERING BOTH ITEMS UNSERVICEABLE.  WE HAVE REPORTED TO MFG THAT WE BELIEVE, THIS MOLDED HARNESS IS MANUFACTURED TOO SHORT, AND IS DIFFICULT TO INSTALL CAUSING THE HARNESS TO STRETCH BY SOME DEGREE TO FULLY ENGAGE ITS CONNECTOR WHICH CAN, AND WE BELIEVE HAS, CAUSED DAMAGE WHICH EVENTUALLY LEADS TO THE SHORT.  IF THE HARNESS WAS 2" LONGER IT WOULD ALLEVIATE THIS CONDITION COMPLETELY.
